# SDR AMTA200700337

- Difficulty date: July 11, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Warning Light
- Location: Window Heat
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT 90 KIAS FOR MASTER CAUTION/ WINDOW HEAT LIGHT.  PERFORMED BITE TEST IAW AMM 30-41-00 SYSTEM CHECKS NORMAL, NO FAULTS.  (K)
